# SDR UIEA2018042200759

- Difficulty date: April 22, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 83,318 hours, 24,076 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: E/E Cooling
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT COOLING EICAS MESSAGE, SWITCH REMAINED IN STBY FOR REMAINDER OF CHECK FLIGHT.  PERFORMED EQUIPMENT COOLING TEST IAW AMM 21-58-00,  TESTED OK,  NO FUTHER ISSUES.
